Towers of function fields over non-prime finite fields
Bassa, Alp and Beelen, Peter and Garcia, Arnaldo and Stichtenoth, Henning (2015) Towers of function fields over non-prime finite fields. Moscow Mathematical Journal, 15 (1). pp. 1-29. ISSN 1609-3321 (Print) 1609-4514 (Online)
This is the latest version of this item.
Full text not available from this repository.
Over all non-prime finite fields, we construct some recursive towers of function fields with many rational places. Thus we obtain a substantial improvemient on all known lower bounds for Thara's quantity A(l), for l - p(n) with p prime and n > 3 odd. We relate the explicit equations to Drinfeld modular varieties.
Available Versions of this Item
Repository Staff Only: item control page